# SDR CA150714008

- Difficulty date: July 12, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 14,908 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 6226136002
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON APPROACH, THE CREW NOTED THAT THE HSI WAS STICKING ON PREVIOUS HEADINGS IN BOTH SLAVE & FREE MODES.  THE ACFT WAS SELECTED TO GPS RNAV FOR THE REMAINDER OF THE APPROACH & THE ACFT LANDED WITHOUT DIFFICULTY.  IT WAS FOUND TO BE THE GYRO AS THE FAULT, IT ONLY HAD 60 HOURS ON IT SINCE BEING INSTALLED.
